# SDR DALA2023050903613

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 60,201 hours, 42,337 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FITTING END OF LONGERON 23 RH STA 1053 AFT CARGO COMPARTMENT. SUMMARY OF NRC 00185: LEVEL CORROSION II. FITTING (END LONGERON) ON LONGERON 23 RH STA 1053 AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-40-08-0G. (LP #2757963)
